Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had unprotected sex, very less discharge during periods. Histroy of irregular periods. Pregnant?

my boyfriend he was rubbing his penis on my buttack and simen fall near my vejina but not in vejina,and after that i passed urine ,washed nicely with soap,can i get pregnant,i m very much worried,my period is not regular and i use 2 take medicine 4 gting period,after sex 2 days i got period but it is very less and only 4 few hours,i have less blood in body,and nw i m very afraid,what shall i do?i m 26,help me plz

Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response

The chances of pregnancy are less since you say you had periods for 2 days even though light.

But still I would advice you to go for HPT and ultrasound of the pelvis to know whether you are pregnant or not as you cannot be sure since your periods are not regular.

Meet your doctor with the reports for further advice.

Don't worry, take care.

Dr. Rishma Lakhani
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor